Opial inequalities on time scales

Tom 77 / 2001

Martin Bohner, Bıllûr Kaymakçalan Annales Polonici Mathematici 77 (2001), 11-20 MSC: 34A40, 39A13, 26D15. DOI: 10.4064/ap77-1-2

Streszczenie

We present a version of Opial's inequality for time scales and point out some of its applications to so-called dynamic equations. Such dynamic equations contain both differential equations and difference equations as special cases. Various extensions of our inequality are offered as well.

Autorzy

  • Martin BohnerDepartment of Mathematics and Statistics
    University of Missouri-Rolla
    Rolla, MO 65409-0020, U.S.A.
    e-mail
  • Bıllûr KaymakçalanDepartment of Mathematics
    Middle East Technical University
    06531 Ankara, Turkey
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek